| Model Number |
4251601-020 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).The complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in japan "leakage was confirmed." "during infusion, leakage from the connection part was confirmed.Probable batch: 20n04g8371/20a18g8371/20f29g8371.The used actual sample is not available.Unused samples from 3 probable batches (total 61 pieces) are available: 20n04g8371: 50pieces 20a18g8371: 8 pieces 20f29g8371: 3 pieces.".